# SDR C2XA05IA071

- Difficulty date: May 5, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 6,930 hours, 5,410 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 9361DE
- Condition: Cracked
- Location: Cockpit
- Part time: 637 hours, 471 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IAH - THE CREW REPORTED THAT THE CAPTAINS WINDSHIELD SHATTERED IN FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED WINDSHIELD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
